# SDR USAA2009073191975

- Difficulty date: July 29, 2009
- Submitted: August 1, 2009
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 29,112 hours, 11,532 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1012881
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 634 - PHX-RDU - EMERGENCY LIGHTS - LENS FOR FLOOR EMERGENCY EXIT LIGHTS AT SEATS 1C AND 3C BROKEN.  REMOVED AND REPLACED EMERGENCY LIGHT ASSEMBLY AT ROW 1 AND LENS AT ROW 3.
